# SDR CALA2025050904586

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 53,325 hours, 18,955 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144464
- Part serial: 13122
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 33,324 hours, 6,866 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF LIGHT COMES ON DURING TAKEOFF LIGHT NO. 2 BLEED TRIP OFF ON DEPARTURE NO RESET CREW REPORTED #2E BLEED TRIP LIGHT CAME ON DOING "NO ENGINE BLEED TAKEOFF". CREW REPORTS TRYINT TO RESET BLEED TRIP WITH NO SUCCESS. CREW REPORTED NO BLEED SPLIT OR OTHER INDICATIONS. ISO VALVE WAS IN THE AUTO POSSITION WHEN BLEED TRIP CAME ON. UPPON MX ARRIVAL TO AIRCRAFT #2 E BLEED TRIP LIGHT IS STILL ILLUMINATED. PER FIM 36-10 TASK 809 SUSPECT HIGH STAGE VALVE TO BE AT FAULT. POSSIBLE PART, HIGH STAGE VALVE, PN 3214446-4, M&E 29-3611-9-0002. NIS ORD.  R&R HIGH STAGE VALVE ON #2 ENG. REF AMM TASK 36-11-06-400-801 UP TO STEP G. INSTALATION TEST. NEEDS POWER RUN FOR BLEED SHIFT. VERIFY BLEED TRIP OFF LIGHT STAYS OFF. PERFORMED BLEED SHIFT OPERATIONAL TEST OF RIGHT ENGINE DUE TO HIGH STAGE VALVE REPLACMENT REF AMM 36-11-00. ALL BLEED PRESSURES WITHIN RANGE. NO BLEED TRIP DURING TESTING.
